MathSciNet Relay Station
MathSciNet bibliographic data
MR2887477 60J65 (60F05 60H10)
Vakeroudis, S.; Yor, M. A central limit theorem for a sequence of Brownian motions in the unit sphere in $\Bbb R\sp n$. Statist. Probab. Lett. 82 (2012), no. 3, 599–605.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement